ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Improved fractional hardy inequalities for dunkl gradient

Anoop, VP and Parui, S (2021) Improved fractional hardy inequalities for dunkl gradient. In: Mathematical Inequalities and Applications, 24 (1). pp. 129-155.

mat_ine_app_24-1_129-155_2021.pdf - Published Version

Download (238kB) | Preview
Official URL: http://dx.doi.org/10.7153/mia-2021-24-10


We prove an improved fractional Hardy inequality in the Dunkl setting for the weighted space Lp(RN,dμk(x)). Also we prove a similar inequality for half-space. © 2021 Element D.O.O.. All rights reserved.

Item Type: Journal Article
Publication: Mathematical Inequalities and Applications
Publisher: Element D.O.O.
Additional Information: The copyright of the article belongs to the Authors.
Keywords: Dunkl Laplacian; Fractional Hardy inequality; Fractional Sobolev spaces; Improved Hardy inequality
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 24 May 2023 03:33
Last Modified: 24 May 2023 03:33
URI: https://eprints.iisc.ac.in/id/eprint/81852

Actions (login required)

View Item View Item